发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Cutland Nigel J.. Nonstandard measure theory and its applications. The bulletin of the London Mathematical Society, vol. 15 (1983), pp. 529–589.

Cutland Nigel J.. Nonstandard measure theory and its applications. The bulletin of the London Mathematical Society, vol. 15 (1983), pp. 529–589.

Hirschfeld, Joram
  • 期刊名称The Journal of Symbolic Logic
  • 作者Hirschfeld, Joram
  • 卷第54卷
  • 期第1期
  • 印刷ISSN0022-4812
  • 电子ISSN1943-5886
  • 文件大小323.26KB
  • 发表时间1989-03
  • DOI10.2307/2275037
  • 页码290-291
← 返回【学霸图书馆】主页